Nonlinear Lyapunov criteria for stochastic explosive solutions
Jiamin Xing and
Yong Li ()
Statistics & Probability Letters, 2016, vol. 109, issue C, 63-67
Abstract:
This paper deals with the problem of explosive solutions for a class of stochastic differential equations via Lyapunov’s method. We give some sufficient conditions on the existence of explosive solutions for stochastic differential equations driven by Brownian motions.
Keywords: Explosive solutions; Stochastic differential equations; Lyapunov function (search for similar items in EconPapers)
Date: 2016
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715215003752
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:109:y:2016:i:c:p:63-67
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
DOI: 10.1016/j.spl.2015.11.002
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().